# SDR 98ZZZX1097

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1910H
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258318
- System (JASC): 8011 · Engine Starter
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Gen Fwd Drv End
- Part time: 416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER FAILED TO DISENGAGE AUTOMATICALLY AT END OF START SEQUENCE.  FOUND STARTER/GENERATOR FORWARD DRIVE END BEARING HAD FAILED ALLOWING SPEED PICKUP GEAR TO CONTACT SPEED SENSOR.
